Dr. Richard D. Carmichael
Professor of Mathematics


Office: Manchester 134
Phone: (336) 758-5357
Email: carmicha ‘at’




BS, Wake Forest College, 1964
AM, Duke University, 1966
PhD, Duke University, 1968

Research Interests: Representation of distributions and ultradistributions as boundary values of analytic functions, integral transforms, Abelian theorems


Boundary Values and Convolution in Ultradistribution Spaces. World Scientific Publishing Co., Singapore, 2007. (with A. Kamiński and S. Pilipović)

Distributions and Analytic Functions, Longman Scientific and Technical, Harlow, England, 1989. (with Dragiša Mitrović)


Properties of the distributional finite Fourier transform, Glasnik Matematicki 51 (2016), 431 – 445.

Cauchy and Poisson Integrals of Ultradistributions in D'(*,Ls). Integral Transforms and Special Functions 17(2006), 135-139. (with A. Kamiński and S. Pilipović)

Microlocalization Within Some Classes of Fourier Hyperfunctions. Operator Theory: Advances and Applications 172(2006), 329-343. (with A. Eida and S. Pilipović)

Classes: Calculus, Differential Equations, Elementary Real Variable, Real Variable, Complex Variable, Linear Algebra

Personal Interests: Exercise

Comments are closed.